# SDR NACA20211014001

- Difficulty date: October 14, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,385 hours, 13,737 cycles
- Engine: Ge CF680C2B6
- Engine time: 1,735 hours, 417 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: R ENGINE FUEL FILT APPEARED IN FLIGHT, THEN WENT AWAY AFTER ABOUT 3 MINUTES. REPLACED RIGHT ENGINE FUEL FILTER IAW 73-11-03, GROUND VERIFICATION AND LEAK CHECK OK, NO FAULTS NOTED.
